Toshio SAITO

[ Japanese ]

[ Top ]

[ Profile ]

[ Papers ]

[ Talks ]

[ → researchmap ]




Preprints
Published (or Accepted) papers

[25]  High distance tangles and tunnel number of knots,
to appear in Math. Proc. Cambridge Philos. Soc.


[24]  (with K. Ichihara) Cosmetic surgery and the SL(2,C) Casson invariant for two-bridge knots,
to appear in Hiroshima Math. J.

arXiv:1602.02371

[23]  Examples of nested essential free tangles,
J. Knot Theory Ramifications
25 (2016), no. 4, 1650020, 5 pp.

[22]  Essential tangle decompositions of knots with tunnel number one tangles,
Topology Appl.
196 (2015), Part B, 815-820.

[21]  Tunnel number of tangles and knots,
J. Math. Soc. Japan
66 (2014), no. 4, 1303-1313.

[20]  (with K. Ichihara) Knots with arbitrarily high distance bridge decompositions,
Bull. Korean Math. Soc.
50 (2013), no. 6, 1989-2000.
(Pdf-file available via the journal's website)

[19]  Free 2-tangles from the point of view of c-Heegaard splittings,
Topology Appl.
160 (2013), no. 1, 74-81.

[18]  (with A. Cavicchioli) On some classes of hyperbolic knots with the 3-sphere surgery,
Topology Appl.
159 (2012), no. 4, 1074-1084.

[17]  (with K. Ichihara) Surgical distance between lens spaces,
Tokyo J. Math.
34 (2011), no. 1, 153-164.
(Pdf-file available via Project Euclid)

[16]  A note on lens space surgeries: orders of fundamental groups versus Seifert genera,
J. Knot Theory Ramifications
20 (2011), no. 4, 617-624.
arXiv:0907.2554

[15]  Meridional destabilizing number of knots,
Algebr. Geom. Topol. 11 (2011), no.2, 1205-1242.
(Pdf-file available via the journal's website)

[14]  (with R. Yamamoto) Complexity of open book decompositions via arc complex,
J. Knot Theory Ramifications
19 (2010), no. 1, 55-69.

[13]  (with M. Teragaito) Knots yielding homeomorphic lens spaces by Dehn surgery,
Pacific J. Math.
244 (2010), no. 1, 169-192.
(Pdf-file available via the journal's website)

[12]  (with T. Kobayashi) Destabilizing Heegaard splittings of knot exteriors,
Topology Appl.
157 (2010), no. 1, 202-212.

[11]  The dual knots of doubly primitive knots,
Osaka J. Math. 45 (2008), no. 2, 403-421.
(Pdf-file available via Project Euclid)

[10]  Knots in lens spaces with the 3-sphere surgery,
Algebr. Geom. Topol. 8 (2008), no. 1, 53-79.
(Pdf-file available via the journal's website)

[9]  (with K. Ichihara) Lens spaces obtainable by surgery on doubly primitive knots,
Algebr. Geom. Topol. 7 (2007), 1949-1962.
(Pdf-file available via the journal's website)

[8]  Dehn surgery and (1,1)-knots in lens spaces,
Topology Appl.
154 (2007), no. 7, 1502-1515.

[7]  (with K. Ichihara and M. Teragaito) Alexander polynomials of doubly primitive knots,
Proc. Amer. Math. Soc. 135 (2007), no. 2, 605-615.
(Pdf-file available via the journal's website)

[6]  Composite double torus knots in 3-manifolds,
Kobe J. Math.
22 (2005), no. 1-2, 13-29.

[5]  Disjoint pairs of annuli and disks for Heegaard splittings,
J. Korean Math. Soc. 42 (2005), no. 4, 773-793.
(Pdf-file available via the journal's website)

[4]  Scharlemann-Thompson invariant for knots with unknotting tunnels and the distance of (1,1)-splittings,
J. London Math. Soc. (2)
71 (2005), no. 3, 801-816.

[3]  Satellite (1,1)-knots and meridionally incompressible surfaces,
Topology Appl. 149 (2005), no. 1-3, 33-56.

[2]  Genus one 1-bridge knots as viewed from the curve complex,
Osaka J. Math. 41 (2004), no. 2, 427-454.
(Pdf-file available via Project Euclid)

[1]  Meridionally incompressible surfaces and the distance of (1,1)-splittings,
J. Knot Theory Ramifications
12 (2003), no. 7, 1009-1021.


Books

Email Address:
toshio [at] juen.ac.jp


Mailing Address:
Department of Mathematics,
Joetsu University of Education,
1 Yamayashiki, Joetsu 943-8512
JAPAN